A specialization of an anholonomial subvarietes system of an n -dimensional variety in unimodular n + 2 -dimensional space

Libuše Marková

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1973)

  • Volume: 13, Issue: 1, page 47-54
  • ISSN: 0231-9721

How to cite

top

Marková, Libuše. "A specialization of an anholonomial subvarietes system of an $n$-dimensional variety in unimodular $n+2$-dimensional space." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 13.1 (1973): 47-54. <http://eudml.org/doc/23303>.

@article{Marková1973,
author = {Marková, Libuše},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
language = {eng},
number = {1},
pages = {47-54},
publisher = {Palacký University Olomouc},
title = {A specialization of an anholonomial subvarietes system of an $n$-dimensional variety in unimodular $n+2$-dimensional space},
url = {http://eudml.org/doc/23303},
volume = {13},
year = {1973},
}

TY - JOUR
AU - Marková, Libuše
TI - A specialization of an anholonomial subvarietes system of an $n$-dimensional variety in unimodular $n+2$-dimensional space
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1973
PB - Palacký University Olomouc
VL - 13
IS - 1
SP - 47
EP - 54
LA - eng
UR - http://eudml.org/doc/23303
ER -

References

top
  1. Marková Libuše, Reporáž systému anholonomních subvariet trojrozměrné variety v pětirozměrném ekviafinním prostoru, Matematický časopis 22 (1972), No. 1. (1972) MR0305257
  2. Ивлев Е.Т., Лучинин А.А., О репераже поверхности 𝛷 n в P n + 2 ( n 2 ) , Известия высших учебных заведений, мат. Но. 9 64, 1967. (1967) 
  3. Щербаков Р.Н., Курс аффинной и проективной дифференциальной геометрии, Томск 1960. (1960) Zbl1004.90500
  4. Kolář I., Užití Cartanových metod ke studiu obecné sítě křivek na ploše v trojrozměrném projektivním prostoru, Rozpravy ČSAV, 77, 1967. (1967) MR0223993
  5. Svoboda K., Havel V., Kolář I., La métode du repérage des systémes de sous-variétés, Comm. Math. Univ. Carolinae 5 (1964) str. 183-201. (1964) Zbl0136.17502MR0175050

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.